# SDR DALA2025013000716

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 WHILE ACCOMPLISHING INSPECTIONS OF DOOR 844 CRACKS INDICATIONS WERE FOUND. CORRECTIVE ACTIONS: COMPLIED WITH ER/A 623607-14AD. (0786815)
